Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 376464, 13 pages
http://dx.doi.org/10.1155/2012/376464
Research Article

New Results on Global Exponential Stability of Impulsive Functional Differential Systems with Delayed Impulses

School of Mathematical Sciences, Anhui University, Hefei 230601, China

Received 20 June 2012; Accepted 7 August 2012

Academic Editor: Elena Braverman

Copyright © 2012 Pei Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and the reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6, World Scientific Publishing, Singapore, 1989. View at Zentralblatt MATH
  2. W. M. Haddad, V. Chellaboina, and S. G. Nersesov, Impulsive and Hybrid Dynamical Systems: Stability, Dissipativity, and Control, Princeton University Press, Princeton, NJ, USA, 2006. View at Zentralblatt MATH
  3. K. Gopalsamy and B. G. Zhang, “On delay differential equations with impulses,” Journal of Mathematical Analysis and Applications, vol. 139, no. 1, pp. 110–122, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Shen and X. Liu, “Global existence results for impulsive differential equations,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 546–557, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. G. Ballinger and X. Liu, “Existence and uniqueness results for impulsive delay differential equations,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 5, no. 1–4, pp. 579–591, 1999. View at Google Scholar · View at Zentralblatt MATH
  6. G. Ballinger and X. Liu, “Existence, uniqueness and boundedness results for impulsive delay differential equations,” Applicable Analysis, vol. 74, no. 1-2, pp. 71–93, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Ouahab, “Existence and uniqueness results for impulsive functional differential equations with scalar multiple delay and infinite delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 4, pp. 1027–1041, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Perestyuk and P. Feketa, “Invariant sets of impulsive differential equations with particularities in ω-limit set,” Abstract and Applied Analysis, vol. 2011, Article ID 970469, 14 pages, 2011. View at Publisher · View at Google Scholar
  9. Z. Luo and J. Shen, “Stability and boundedness for impulsive functional differential equations with infinite delays,” Nonlinear Analysis: Theory, Methods & Applications, vol. 46, no. 4, pp. 475–493, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. I. M. Stamova and G. T. Stamov, “Lyapunov-Razumikhin method for impulsive functional differential equations and applications to the population dynamics,” Journal of Computational and Applied Mathematics, vol. 130, no. 1-2, pp. 163–171, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Z. Luo and J. Shen, “New Razumikhin type theorems for impulsive functional differential equations,” Applied Mathematics and Computation, vol. 125, no. 2-3, pp. 375–386, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. I. M. Stamova, “Vector Lyapunov functions for practical stability of nonlinear impulsive functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 612–623, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Z. Chen and X. Fu, “New Razumikhin-type theorems on the stability for impulsive functional differential systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 9, pp. 2040–2052, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. X. Liu and Q. Wang, “On stability in terms of two measures for impulsive systems of functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 252–265, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. X. Fu and X. Li, “Razumikhin-type theorems on exponential stability of impulsive infinite delay differential systems,” Journal of Computational and Applied Mathematics, vol. 224, no. 1, pp. 1–10, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. X. Li, “Uniform asymptotic stability and global stabiliy of impulsive infinite delay differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 5, pp. 1975–1983, 2009. View at Publisher · View at Google Scholar
  17. X. Li, “New results on global exponential stabilization of impulsive functional differential equations with infinite delays or finite delays,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4194–4201, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. X. Li, “Further analysis on uniform stability of impulsive infinite delay differential equations,” Applied Mathematics Letters, vol. 25, no. 2, pp. 133–137, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. J. H. Shen, “Razumikhin techniques in impulsive functional-differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 36, no. 1, pp. 119–130, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. Z. Luo and J. Shen, “Impulsive stabilization of functional differential equations with infinite delays,” Applied Mathematics Letters, vol. 16, no. 5, pp. 695–701, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. Y. Zhang and J. Sun, “Strict stability of impulsive functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 301, no. 1, pp. 237–248, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. Y. Zhang and J. Sun, “Stability of impulsive infinite delay differential equations,” Applied Mathematics Letters, vol. 19, no. 10, pp. 1100–1106, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. A. Weng and J. Sun, “Impulsive stabilization of second-order delay differential equations,” Nonlinear Analysis: Real World Applications, vol. 8, no. 5, pp. 1410–1420, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. A. Weng and J. Sun, “Impulsive stabilization of second-order nonlinear delay differential systems,” Applied Mathematics and Computation, vol. 214, no. 1, pp. 95–101, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. S. Peng and L. Yang, “Global exponential stability of impulsive functional differential equations via Razumikhin technique,” Abstract and Applied Analysis, vol. 2010, Article ID 987372, 11 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. Z. Luo and J. Shen, “Stability of impulsive functional differential equations via the Liapunov functional,” Applied Mathematics Letters, vol. 22, no. 2, pp. 163–169, 2009. View at Publisher · View at Google Scholar
  27. F. Lian, J. Moyne, and D. Tilbury, “Modelling and optimal controller design of networked control systems with multiple delays,” International Journal of Control, vol. 76, no. 6, pp. 591–606, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. A. Khadra, X. Z. Liu, and X. Shen, “Analyzing the robustness of impulsive synchronization coupled by linear delayed impulses,” IEEE Transactions on Automatic Control, vol. 54, no. 4, pp. 923–928, 2009. View at Publisher · View at Google Scholar
  29. X. Liu and G. Ballinger, “Uniform asymptotic stability of impulsive delay differential equations,” Computers & Mathematics with Applications, vol. 41, no. 7-8, pp. 903–915, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. X. Liu and G. Ballinger, “Boundedness for impulsive delay differential equations and applications to population growth models,” Nonlinear Analysis: Theory, Methods & Applications, vol. 53, no. 7-8, pp. 1041–1062, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. Q. Wang and X. Liu, “Exponential stability for impulsive delay differential equations by Razumikhin method,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 462–473, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. Q. Wang and X. Liu, “Impulsive stabilization of delay differential systems via the Lyapunov-Razumikhin method,” Applied Mathematics Letters, vol. 20, no. 8, pp. 839–845, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. X. Liu and Q. Wang, “The method of Lyapunov functionals and exponential stability of impulsive systems with time delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 7, pp. 1465–1484, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. Q. Wu, J. Zhou, and L. Xiang, “Global exponential stability of impulsive differential equations with any time delays,” Applied Mathematics Letters, vol. 23, no. 2, pp. 143–147, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. Y. Zhang and J. Sun, “Stability of impulsive functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 12, pp. 3665–3678, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. D. Lin, X. Li, and D. O’Regan, “Stability analysis of generalized impulsive functional differential equations,” Mathematical and Computer Modelling, vol. 55, no. 5-6, pp. 1682–1690, 2012. View at Publisher · View at Google Scholar
  37. W. Chen and W. Zheng, “Robust stability and H-control of uncertain impulsive systems with time-delay,” Automatica, vol. 45, no. 1, pp. 109–117, 2009. View at Publisher · View at Google Scholar